New results for time reversed symplectic dynamic systems and quadratic functionals

Šimon Hilscher, Roman and Zemánek, Petr: New results for time reversed symplectic dynamic systems and quadratic functionals.

[img]
Preview
Cikk, tanulmány, mű
ejqtde_009_qtde_2012_015_001-011.pdf

Download (168kB) | Preview
Item Type: Journal
Publication full: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2012
Volume: 9
Number: 15
ISSN: 1417-3875
Page Range: pp. 1-11
Uncontrolled Keywords: Hamilton rendszerek - dinamikus
Additional Information: Bibliogr.: p. 10-11.
Date Deposited: 2017. Jun. 13. 13:31
Last Modified: 2020. Jul. 29. 12:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/42775

Actions (login required)

View Item View Item